Analysis of Fractional Nonlinear Differential Equations Using the Homotopy Perturbation Method


Creative Commons License

BALCI M. A. , YILDIRIM A.

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.66, pp.87-92, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 66
  • Publication Date: 2011
  • Doi Number: 10.1515/zna-2011-1-213
  • Title of Journal : ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
  • Page Numbers: pp.87-92

Abstract

In this study, we used the homotopy perturbation method (HPM) for solving fractional nonlinear differential equations. Three models with fractional-time derivative of order alpha, 0 < alpha < 1, are considered and solved. The numerical results demonstrate that this method is relatively accurate and easily implemented.